# SDR FDEA202401040038

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 70,536 hours, 26,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Rt Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE ENTRY DOOR SLIDE LIGHT NOT ILLUMINATING  WHEN ARMED.   AMM: 25-66-11-02.  DEBRIS FOUND BETWEEN PROX SWITCH AND GIRT BAR  SLIDER, AREA CLEANED, "SLIDE" LIGHT ILLUMINATE IAW  AMM 25-66-11-02.
